# SDR DLM88041000

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 36,666 hours, 28,283 cycles
- Engine: Pwa JT8D219
- Engine time: 40,399 hours, 32,579 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Tube
- Part number: 750033503
- Condition: Broken
- Location: Anti Icing
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED FIRE DET LOOP LIGHT IN A POSITION ALONG WITH LEFT FIRE HANDLE AND MASTER WARNING LIGHTS DURING QRH PROCEDURE TESTED BOTH LOOPS AND GOT ABNORMAL TEST.  FOUND LEFT ENGINE RIGHT SIDE AFT ANTI-ICING TUBE BROKEN.  REPLACED ANTI-ICING TUBE.
